# SDR SWIA200616563

- Difficulty date: February 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 8,200 hours, 7,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 640 S9-12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640 LT SIDE REINFORCEMENT ANGLE CRACKED BETWEEN STR 9L AND 12L.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REINFORCEMENT ANGLE AT FS 640 LT PER CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21.
